Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 46, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Oct 19, 2019, 5:42 PM EDT for Palm Beach County, Florida. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2019, 5:42 PM EDT (21:42 UTC)
- Expired
- Oct 19, 2019, 5:56 PM EDT
- In force
- 14 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Melbourne radar (KMLB), 138 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 9.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1047 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.2
The text
As transmitted.
462 WUUS52 KMFL 192142 SVRMFL FLC099-192245- /O.NEW.KMFL.SV.W.0046.191019T2142Z-191019T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Miami FL 542 PM EDT Sat Oct 19 2019 The National Weather Service in Miami has issued a * Severe Thunderstorm Warning for... North central Palm Beach County in southeastern Florida... * Until 645 PM EDT. * At 542 PM EDT, a severe thunderstorm was located near North County Airport, or 13 miles southeast of Indiantown, moving northeast at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Jupiter, Jupiter Farms, Philo Farms and Limestone Creek. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. To report severe weather, contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Miami. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2692 8015 2690 8032 2696 8034 2696 8014 TIME...MOT...LOC 2142Z 235DEG 27KT 2692 8029 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ Cohen
1 follow-up statement
866
WWUS52 KMFL 192156
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
556 PM EDT Sat Oct 19 2019
FLC099-192206-
/O.CAN.KMFL.SV.W.0046.000000T0000Z-191019T2245Z/
Palm Beach FL-
556 PM EDT Sat Oct 19 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PALM BEACH
COUNTY IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2692 8015 2690 8032 2696 8034 2696 8014
TIME...MOT...LOC 2155Z 235DEG 27KT 2698 8019
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 3:33 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Oct 19, 3:33 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Miami FL 333 PM EDT Sat Oct 19 2019 .Discussion... Short Term (Tonight-Sunday): the latest forecast for Post- tropical cyclone Nestor show the associated stratiform canopy moving across SoFlo, which had a noticeable hindering effect to the daytime heating cycle earlier today. Showers and thunderstorm activity will gradually diminish tonight as the remnants of Nestor continue to pull NE and away from the Florida peninsula. But there is still enough dynamic support for any storm that forms to become strong tonight with model and upper air sounding data depicting SRH 0-1km around 100, PWATs close to 2 inches, and plenty of upper lvl divergence for adequate ts-top ventilation. SPC has portions of SoFlo in a marginal risk for severe weather, mainly Glades, Hendry and northern Collier counties, where the stronger convection associated with the frontal boundary draped across central Florida has been observed on radar. However, the limiting factor continues to be having an effective lifting mechanism for convection to reach the better dynamics aloft. Therefore, will keep the inherited trend of decreasing POPs/Wx this evening and into the overnight hours with mainly scattered coverage across the area. Brief heavy downpours could still bring localized flooding at times, with also a marginal risk of excessive rainfall continuing this evening. As the remnants of Nestor move away from the region on Sunday, the aforementioned frontal boundary will stall over southern Florida. The leftover moisture lingering across soFlo will combine with returning daytime heating for some convection to develop Sunday during the early afternoon hours. The moist airmass will also contribute to warmer temps on Sunday with highs climbing back to near 90. Long Term (Monday-Saturday): General benign weather conditions will return early next week with high pressure establishing in the wake of Nestor, and with the frontal boundary over the region finally lifting and dissipating. Long range model solutions suggest increasing rain chances for the middle of the week as the next cold front approaches the area. This front should stall somewhere over extreme SoFlo or even into the Keys. Slightly cooler temperatures are possible by week's end along with shower chances given the front in the vicinity. Temperatures remain close to seasonal values or slightly warmer with afternoon highs in the upper 80s to around 90. && .Marine... A Small Craft Advisory remains in effect for all Gulf waters through late tonight due to elevated winds and seas associated with Nestor. Also, Cautionary conditions are possible over the Atlantic waters and Lake Okeechobee. Showers and thunderstorms, some potentially strong, will continue to develop at times tonight, and possibly through Sunday. Seas in the Gulf will be slow to subside on Sunday as residual swells from Nestor continue to move toward the coast. && .Beach Forecast... Hazardous beach conditions continue along the Gulf coast as Nestor moves across the Florida Panhandle tonight. There is a high risk for Rip Currents through Sunday, with minor coastal flooding possible through the first half of Sunday due to onshore flow and increased swells. && .Aviation... Generally VFR conditions for the east coast sites this afternoon with the exception of isolated SHRA that may bring MVFR CIGS/VIS at times. Scattered showers with MVFR to IFR conditions should continue at KAPF through the period as persistent showers continue to advect into the Gulf Coast. && .Preliminary Point Temps/PoPs... West Palm Beach 76 89 76 86 / 50 70 20 30 Fort Lauderdale 79 89 78 85 / 40 40 10 20 Miami 78 89 77 86 / 30 30 10 20 Naples 76 88 75 85 / 60 50 10 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through Sunday evening for FLZ069. AM...None. GM...Small Craft Advisory until 2 AM EDT Sunday for GMZ656-657-676. && Discussion/Marine...17/AR Aviation...SM
Hazardous weather outlook, Oct 19, 4:27 PM EDT, 1 hour 15 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 427 PM EDT Sat Oct 19 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 200830- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 427 PM EDT Sat Oct 19 2019 ...Strong Thunderstorms Possible This Evening... ...Coastal Flood and High Risk of Rip Currents for Gulf Coast... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: A high risk of Rip Currents will exist along the Gulf beaches. Thunderstorms: Lightning, locally heavy rainfall, and gusty winds are primary hazards with thunderstorms. Tornadoes: Stronger thunderstorms will be capable of producing funnel clouds or isolated weak tornadoes. Waterspouts: Showers and thunderstorms could produce several waterspouts tonight over the coastal and lake waters. Wind: Stronger thunderstorms could produce wind gusts capable of causing isolated wind damage. Sustained winds of 20 to 25 knots over the Gulf of Mexico will cause hazardous marine conditions. Reference the Small Craft Advisory for the latest marine details. Flooding: Training showers and thunderstorms could cause excessive rainfall capable of producing minor flooding on roads and low-lying, poorly drained areas. Visibility: There could be some patchy fog across Southwest Florida and inland South Florida tonight, particularly in areas that receive rainfall today. Waves: 7 to 10 foot seas in the Gulf of Mexico through early Sunday morning. Reference the Small Craft Advisory for the latest details. Coastal Flooding: Surf heights along the Gulf beaches could reach around 5 feet today. Sensitive and low-lying locations along the Gulf coast may experience minor flooding. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Thunderstorms are possible each day through Wednesday. The risk of Rip Currents will become elevated along the Gulf and some Atlantic beaches this weekend into possibly early next week. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, funnel clouds, waterspouts, and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Oct 19, 3:31 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Miami FL
331 PM EDT Sat Oct 19 2019
FLZ063-066-067-192000-
Hendry FL-Inland Palm Beach County FL-Glades FL-
331 PM EDT Sat Oct 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND SOUTHERN
GLADES COUNTIES UNTIL 400 PM EDT...
* At 331 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Montura, moving northeast at 35
mph.
* Funnel clouds possible with this storm.
* Locations impacted include...
Clewiston, Montura, Devils Garden and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2688 8091 2679 8082 2685 8076 2680 8070
2653 8106 2666 8120 2689 8100
TIME...MOT...LOC 1931Z 224DEG 29KT 2666 8107
SPMSpecial weather statement, Oct 19, 3:59 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Miami FL
359 PM EDT Sat Oct 19 2019
FLZ067-192045-
Inland Palm Beach County FL-
359 PM EDT Sat Oct 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 445 PM EDT...
* At 359 PM EDT, National Weather Service meteorologists were
tracking a gusty shower over Belle Glade, moving northeast at 25
mph.
* Winds in excess of 45 mph and funnel clouds possible with this
shower.
* Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point, Belle Glade Camp and
Fremd Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2677 8029 2663 8068 2675 8076 2696 8061
2696 8054
TIME...MOT...LOC 1959Z 232DEG 23KT 2671 8065
SPMSpecial weather statement, Oct 19, 4:01 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Miami FL
401 PM EDT Sat Oct 19 2019
FLZ066-192045-
Hendry FL-
401 PM EDT Sat Oct 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY COUNTY UNTIL
445 PM EDT...
* At 400 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles southwest of Devils Garden,
or 10 miles southwest of Montura, moving northeast at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Montura, Devils Garden and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2669 8089 2650 8122 2654 8128 2677 8109
2677 8103
TIME...MOT...LOC 2000Z 220DEG 25KT 2654 8121
CohenSpecial weather statement, Oct 19, 4:02 PM EDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Miami FL 402 PM EDT Sat Oct 19 2019 FLZ067-192045- Inland Palm Beach County FL- 402 PM EDT Sat Oct 19 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PALM BEACH COUNTY UNTIL 445 PM EDT... * At 401 PM EDT, National Weather Service meteorologists were tracking a gusty shower near Holey Land Wildlife Refuge, or 11 miles south of South Bay, moving northeast at 25 mph. * Winds in excess of 45 mph and funnel clouds possible with this shower. * Locations impacted include... Belle Glade, South Bay, Okeelanta, Belle Glade Camp and Loxahatchee NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2643 8080 2654 8086 2678 8060 2651 8039 TIME...MOT...LOC 2001Z 232DEG 22KT 2650 8076 SPM
Special weather statement, Oct 19, 4:10 PM EDT, 1 hour 32 minutes before
Special Weather Statement National Weather Service Miami FL 410 PM EDT Sat Oct 19 2019 FLZ069-070-192100- Coastal Collier County FL-Inland Collier County FL- 410 PM EDT Sat Oct 19 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COLLIER COUNTY UNTIL 500 PM EDT... * At 410 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Naples Manor, or near Naples, moving northeast at 25 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Naples, Golden Gate Estates, Belle Meade, West Toll Gate On Alligator Alley, Naples Manor, Lely Resort, Golden Gate, East Naples, Lely, Rookery Bay Aquatic Preserve and Intersection I-75 And Everglades Blvd. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2600 8176 2607 8180 2627 8159 2617 8151 TIME...MOT...LOC 2010Z 230DEG 21KT 2605 8176 Cohen
Special weather statement, Oct 19, 5:27 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Miami FL
527 PM EDT Sat Oct 19 2019
FLZ067-192215-
Inland Palm Beach County FL-
527 PM EDT Sat Oct 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PALM BEACH COUNTY
UNTIL 615 PM EDT...
* At 527 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles west of North County
Airport, or 12 miles southeast of Indiantown, moving northeast at
25 mph.
* Winds in excess of 45 mph possible with this storm.
* This storm will remain over mainly rural areas of north central
Palm Beach County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2686 8032 2684 8040 2689 8039 2696 8034
2696 8020 2695 8020
TIME...MOT...LOC 2127Z 229DEG 21KT 2687 8037
CohenThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:21 PM EDT | Special Weather Statement | MFL | Glades | 54 min |
| Oct 19, 2:07 AM EDT | Special Marine Warning | MFL | 113 min | |
| Oct 19, 2:08 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 19, 2:11 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Oct 19, 2:12 AM EDT | Special Weather Statement | MFL | Monroe | 48 min |
| Oct 19, 3:20 AM EDT | Special Weather Statement | MFL | Collier | 70 min |
| Oct 19, 3:39 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Oct 19, 3:41 AM EDT | Special Weather Statement | MFL | Collier | 34 min |
| Oct 19, 3:58 AM EDT | Special Weather Statement | MFL | Collier | 32 min |
| Oct 19, 5:11 AM EDT | Special Weather Statement | MFL | Collier | 49 min |
| Oct 19, 5:49 AM EDT | Special Weather Statement | MFL | Collier | 41 min |
| Oct 19, 7:01 AM EDT | Special Weather Statement | MFL | Collier | 44 min |
| Oct 19, 11:01 AM EDT | Special Weather Statement | MFL | Glades | 44 min |
| Oct 19, 11:40 AM EDT | Special Weather Statement | MFL | Glades | 50 min |
| Oct 19, 12:01 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 29 min |
| Oct 19, 12:03 PM EDT | Special Marine Warning | MFL | 42 min | |
| Oct 19, 12:36 PM EDT | Special Weather Statement | MFL | Glades | 39 min |
| Oct 19, 2:29 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Oct 19, 3:28 PM EDT | Special Marine Warning | MFL | 32 min | |
| Oct 19, 3:31 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Oct 19, 3:39 PM EDT | Special Marine Warning | MFL | 51 min | |
| Oct 19, 3:59 PM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Oct 19, 4:01 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| Oct 19, 4:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| Oct 19, 4:10 PM EDT | Special Weather Statement | MFL | Collier | 50 min |
| Oct 19, 4:21 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 37 min |
| Oct 19, 4:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Oct 19, 4:37 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 53 min |
| Oct 19, 5:27 PM EDT | Special Weather Statement | MFL | Martin | 48 min |
| Oct 19, 6:24 PM EDT | Special Weather Statement | MFL | Collier, Hendry | 66 min |
| Oct 19, 7:22 PM EDT | Special Weather Statement | MFL | Hendry | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.